# SDR 95ZZZX3022

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704H
- Make and model: Bell 214ST
- Aircraft serial: 28108
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Disengages
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DISENGAGES DURING MIDDLE OF THE STARTING CYCLE.
